# SDR CALA2017120904372

- Difficulty date: December 9, 2017
- Submitted: December 10, 2017
- Operation: Air carrier
- Aircraft: N62889
- Make and model: Boeing 737924ER
- Aircraft serial: 42193
- Aircraft time: 8,456 hours, 2,964 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FAS RPTED LIGHT HAZE AND ODOR DURING CLB. EMERGENCY DECLARED AND RETURNED TO KEWR. PERFORMED AMM TASK 05-51-26-800-801C1. A/C HAD A #2 ENG FAN LUBE PRIOR TO 1ST FLT OF THE DAY. CLEANED EXCESS LUBE FROM FACE OF FAN BLADES. RAN EACH ENG AT HIGH POWER WITH BLEEDS ON AND PACKS TO PERF A "BURN OUT". NO ODOR OR HAZE NOTED DURING RUNS. ALSO OPERATED ALL OVENS AND COFFEE MAKERS, NO ODORS NOTED. INSPECTED GALLEYS AND LAVS, NO ABNORMALITES FOUND. R/R HEPA FILTER REPLACEMENT. OK TO CONTINUE.
